# SDR ALG2001F00046

- Difficulty date: September 29, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23053299
- Part serial: X146475
- Condition: Corroded
- Location: Engine
- Part time: 1,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR METAL IN OIL,  SULFIDATION ON BLADES.  ENSURE PROPER COATING APPLIED.
